progesterone converting to cortisol

by Rita T.
(Iowa US)

Hi! I am using progesterone cream and reaping the benefits. When I apply too much mistakenly, I feel the opposite (jitteriness, agitation, insomnia, and racing heart) of what I would feel with regular dose (calm, relaxed, and mildly drowsy). I am not a scientist but I have read in a book (Dr Uzzi Reiss) that some people have "paradoxical" reaction to (very high) progesterone: their cortisol becomes overly high. Is this what is happening to me? Please help!

Comments for progesterone converting to cortisol

Click here to add your own comments

Nov 03, 2015
Same for me.
by: Anonymous

I too have the same problem. I get terrible insomnia from using progesterone. I tried upping the dose but that makes things worse. I am very interested if anyone has any info on it converting to cortisol.

Aug 19, 2016
Shame
by: Anonymous

Such a shame important questions like this get no comments or answers when people are in desperate need of help.

Sep 24, 2016
Cortisol Issues
by: JB

I too am having progesterone/cortisol issues. I would like to know the answer to this.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...